# SDR DALA2024093009527

- Difficulty date: September 25, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N849DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31960
- Aircraft time: 28,906 hours, 11,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0581234) CORROSION ON AFT CARGO BAY DOOR THRESHOLD WEB AT STA 787+6 - STA 847 STR 25R WL 158. REMOVED AND REPLACED AFT CARGO BAY DOOR THERESHOLD WEB AT STA 787+6 TO STA 847 STR 25R WL 158 PER B737-900 SRM 51-40-02-OG AND DWG 146A8123.
